Full Text: PDF
Volume 3, Issue 2, 31 August 2021, Pages 263-283
Abstract. We show that the directional derivative of the scalar play operator is the
unique solution of a certain variational inequality. Due to the nature of the discontinuities involved, the variational inequality has an integral form based on the Kurzweil-Stieltjes integral.
How to Cite this Article:
Martin Brokate, Pavel Krejčí, A variational inequality for the derivative of the scalar play operator, J. Appl. Numer. Optim. 3 (2021), 263-283.